Hokkaido Mathematical Journal

Reduction modulo ~ss~ of Shimura curves

Yasuo MORITA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 2 (1981), 209-238.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758092

Digital Object Identifier
doi:10.14492/hokmj/1381758092

Mathematical Reviews number (MathSciNet)
MR625590

Zentralblatt MATH identifier
0506.14021

Citation

MORITA, Yasuo. Reduction modulo ~ss~ of Shimura curves. Hokkaido Math. J. 10 (1981), no. 2, 209--238. doi:10.14492/hokmj/1381758092. https://projecteuclid.org/euclid.hokmj/1381758092


Export citation